# SDR FDEA201108183336

- Difficulty date: August 18, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561212
- Condition: Corroded
- Location: Bs 950c S29l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME, BS 950C, SHEAR TIE CORRODED BTWN S29L - S29R, FWD SIDE.  CUT OUT DAMAGE AREA IAW SRM 53-10-4, FIG 15.  FABRICATED SHEAR TIE REPAIR ANGLE IAW SRM 53-10-4, FIG 15.  INSTALLED REPAIR IAW SRM 53-10-4, FIG 15.
